# SDR SWAA2016111409614

- Difficulty date: October 29, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 54,411 hours, 25,018 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5030
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 8 SLAT LEADING EDGE LOWER NOSE SKIN AT ACTUATOR RIB CRACKED AT STA 451.9.  REPAIRED NR 8 SLAT IAW SRM.
